| Catalog Number |
1400300-06 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the left anterior descending (lad) artery with heavy calcification and mild tortuosity.The 3.0x6mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion and the balloon was inflated; however, a rupture occurred during the first inflation at 6 atmospheres (atm).Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.